# SDR 9627651221

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, A CRACK WAS FOUND ON THE RIGHT WING FIXED LEADING EDGE SKIN AT STA XOS 610.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PER EA 12-110292 (P/N ARB2887-501).
